# SDR SWAA960085

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT TURN OFF AFTER AIRCRAFT SHUTDOWN.  REWIRED REAR SWITCH, REPLACED AFT ENTRY DOOR LIGHT ASSEMBLY AND SECURED AFT FLOOR TRACK LIGHTING BATTERY PACK PER BOEING SRM.
